Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continued fractions with absolutely convergent even and odd parts


Authors: R. E. Lane and H. S. Wall
Journal: Trans. Amer. Math. Soc. 67 (1949), 368-380
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032034-8
MathSciNet review: 0032034
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Leighton, Sufficient conditions for the convergence of a continued fraction, Duke Math. J. vol. 4 (1938) pp. 775-778. MR 1546096
  • [2] W. T. Scott and H. S. Wall, A convergence theorem for continued fractions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 155-172. MR 0001320 (1:217d)
  • [3] E. B. Van Vleck, On the convergence and character of the continued fraction . . . , Trans. Amer. Math. Soc. vol. 2 (1901) pp. 476-183.
  • [4] H. S. Wall, Analytic theory of continued fractions, New York, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032034-8
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society